• Title of article

    Cohomology and deformations of the infinite-dimensional filiform Lie algebra

  • Author/Authors

    Alice Fialowski، نويسنده , , Friedrich Wagemann، نويسنده ,

  • Issue Information
    روزنامه با شماره پیاپی سال 2008
  • Pages
    19
  • From page
    5125
  • To page
    5143
  • Abstract
    Denote the infinite-dimensional -graded Lie algebra defined by the basis ei for i 1 and by relations [e1,ei]=ei+1 for all i 2, [e2,ej]=ej+2 for all j 3. We compute in this article the bracket structure on , and in relation to this, we establish that there are only finitely many true deformations of in each weight by constructing them explicitly. It turns out that in weight 0 one gets as non-trivial deformation only one formal non-converging deformation.
  • Keywords
    Filiform Lie algebra , Cohomology , deformation , Massey product
  • Journal title
    Journal of Algebra
  • Serial Year
    2008
  • Journal title
    Journal of Algebra
  • Record number

    698653